# SDR AALA200800521

- Difficulty date: March 5, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Part number: 79237991
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT T1360 - ON FINAL APPROACH CREW REPORTED NO RESPONSE FROM STABILIZER IN PRIMARY OR ALTERNATE.  LANDED DFW WITHOUT INCIDENT.  REPLACED PRIMARY AND ALTERNATE STABILIZER TRIM MOTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
